# SDR I5PA201807090001

- Difficulty date: July 9, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074741
- Part serial: 1345
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG BLEED OFF LITE, R PACK OFF LITE ON DURING CLIMB OUT.
